# SDR QXEA200500408

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING, RIGHTHAND FUEL PANEL 623AT, PANEL REBATE WS 157.825 TO WS 190.0, FRETTING CORROSION ON TOP SURFACE OF REBATE AROUND PANEL ANCHOR NUT ATTACH HOLES.  REPAIRED IAW Q400 SRM 57-10-30-320-002, RD 8/4-57-418, ISSUE 1 AND HORIZON AIR EA 6-57-297.
